Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Has hallucinations. Suffering from paranoia. On zolpidem tartrate. Suggest?

my mother is suffering from paranoia . she feeling like someone harassing her with sounds and voices. she believing that someone listening her voice and repeating it. if she found any unknown sound around her, she was saying someone doing that sounds to harassing her mentally. we consulted doctor 15 days before , doctor has given 1.prothiaden 75 daily 2 tablets sleeping tablet( zolpidem tartrate) at night 3. ramipril tablet due to zolpidem tartrate tablet night she is ok. sleeping well. but at morning again she is afraid of unknown sounds and voices. please suggest what i have to do?
Asked On : Fri, 8 Mar 2013
Answers:  2 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to health care magic forum. As it is a recently diagnised problem it needs some time to get accomedated to these drugs, it is a continuous process of treatment, and she should continue to use the drugs, for life prbably.
Dont worry if the drugs are ineffective, she will be cured, by electric shock specially ment for these cases. It is not a shock of electricity but is a medical term.
It happens due to auditory hallusination, due to some changes in the brain.
I advise you to follow some nonmedical advises to be helpful to her to recover. They are yoga, meditation, reading books, hearing songs and if interested gardening. If not garden pot plants in side the house. she is encouraged to do the work which she can do, like teaching the kids.
Wishing for a quick recovery and thanks for calling.
Answered: Sat, 9 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

The medicines need reasonable time and individual dose titration.
Give some more time and get her reviewed by her doctor.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 9 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor